# SDR UIEA2025032100365

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Stowage Box
- Part number: MXP10602
- Part serial: SE75792
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DMI 225437 PASSENGER #3 OXIGEN MASK REST SWITCH DOESN'T TEST. SEAT NOT ALLOWED TO BE OCCUPIED.( STOWAGE BOX WAS REPLACED IAW AMM 35-11-51-400-803-001 REV 144, 22DEC2024 AND TEST WAS SATISFACTORY. NO FOUND LEAKS. )
